Математическая физика, анализ, геометрия
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2002, том 9, номер 2, страницы 128–145 (Mi jmag278)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Gauss type complex quadrature formulae, power moment problem and elliptic curves

Yuri I. Lyubich

Department of Mathematics, Technion, 32000, Haifa, Israel

Аннотация: A complex-valued Borel measure $\omega$ on $\mathbb C$ is called $n$-reducible if there is a quadrature formula with $n$ complex nodes which is exact for all polynomials of degree $\le 2n-1$. A criterion of $n$-reducibility is given on the base of a solvability criterion for a complex power moment problem. The latter is an analytic version of a Sylvester theorem from the theory of binary form invariants. The $2$-reducibility of measures $\omega$ with $|{\mathrm{supp} \omega}|=3$ is closely related to the modular invariants of elliptic curves.

Полный текст: PDF файл (262 kB)
Полный текст: http:/.../abstract.php?uid=m09-0128e

Реферативные базы данных:
Тип публикации: Статья
MSC: 30E05
Поступила в редакцию: 20.01.2002
Язык публикации: английский

Образец цитирования: Yuri I. Lyubich, “Gauss type complex quadrature formulae, power moment problem and elliptic curves”, Матем. физ., анал., геом., 9:2 (2002), 128–145

Цитирование в формате AMSBIB
\RBibitem{Lyu02}
\by Yuri~I.~Lyubich
\paper Gauss type complex quadrature formulae, power moment problem and elliptic curves
\jour Матем. физ., анал., геом.
\yr 2002
\vol 9
\issue 2
\pages 128--145
\mathnet{http://mi.mathnet.ru/jmag278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1964061}
\zmath{https://zbmath.org/?q=an:1093.41018}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag278
  • http://mi.mathnet.ru/rus/jmag/v9/i2/p128

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Lyubich Yu.I., “A reducibility problem for the classical residue formula”, Perspectives in Operator Theory, Banach Center Publications, 75, 2007, 316–317  crossref  mathscinet  zmath  isi
    2. Chunaev P., Danchenko V., “Approximation By Amplitude and Frequency Operators”, J. Approx. Theory, 207 (2016), 1–31  crossref  mathscinet  zmath  isi  scopus
    3. В. И. Данченко, М. А. Комаров, П. В. Чунаев, “Экстремальные и аппроксимативные свойства наипростейших дробей”, Изв. вузов. Матем., 2018, № 12, 9–49  mathnet; V. I. Danchenko, M. A. Komarov, P. V. Chunaev, “Extremal and approximative properties of simple partial fractions”, Russian Math. (Iz. VUZ), 62:12 (2018), 6–41  crossref  isi
  • Просмотров:
    Эта страница:105
    Полный текст:43
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021